# SDR SWIA971427

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- Engine: Pwa PW118
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Lt Eng Inlet
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET DEICE BOOT FAILED IN FLIGHT, OUTSIDE AIR TEMP -50.  RETURNED TO PDX.  INSPECTED ENTIRE DEICE SYSTEM, TIGHTEN UP NUMEROUS LINES AND REPLACED BOTH WATER SEPARATORS.  INFLATED ALL BOOTS WITH SHOP AIR AND INSPECTED.  OPS CHECK DEICE SYSTEM, CHECKS GOOD ON DECK (RAN 20 MINUTES).  NO LEAKS DETECTED.
